Alert archive / Mississippi / River Flood Warnings in 2012
River Flood Warning 38, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Apr 21, 2012, 10:14 AM CDT for Attala County, Holmes County, Mississippi. It took effect at Apr 21, 2012, 7:57 PM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Apr 21, 2012, 10:14 AM CDT (15:14 UTC)
- In effect from
- Apr 21, 2012, 7:57 PM CDT
- Expired
- Apr 23, 2012, 7:09 AM CDT
- In force
- 35 hr
- Issued by
- NWS Jackson, MS
- Flood severity
- Minor
Counties Attala County, MS, Holmes County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 93 km from the middle of the area, began a volume at 15:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Black River at West (WSTM6). The gauge peaked at 15.39 ft at Apr 22, 2012, 12:00 PM CDT.
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 20 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07289350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
890
WGUS44 KJAN 211514
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1014 AM CDT SAT APR 21 2012
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC007-051-222114-
/O.NEW.KJAN.FL.W.0038.120422T0600Z-120423T0900Z/
/WSTM6.1.ER.120422T0600Z.120422T0600Z.120422T1800Z.NO/
1014 AM CDT SAT APR 21 2012
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE BIG BLACK RIVER AT WEST
* FROM LATE TONIGHT TO LATE SUNDAY NIGHT.
* AT 9:45 AM SATURDAY THE STAGE WAS 14.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE AFTER
MIDNIGHT TONIGHT.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE
RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 14.6 SAT 10 AM 15.0 14.5 13.2 15.0 01 AM 04/22
$$4 follow-up statements
727
WGUS84 KJAN 220058
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
758 PM CDT SAT APR 21 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC007-051-230658-
/O.EXT.KJAN.FL.W.0038.120422T0057Z-120423T0900Z/
/WSTM6.1.ER.120421T2345Z.120421T2345Z.120422T1800Z.NO/
758 PM CDT SAT APR 21 2012
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER AT WEST
* FROM THIS EVENING TO LATE SUNDAY NIGHT.
* AT 6:45 PM SATURDAY THE STAGE WAS 15.0 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW AFTERNOON.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE
RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 15.0 SAT 07 PM 15.0 14.4 13.1 CRESTING
$$019
WGUS84 KJAN 221240
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
740 AM CDT SUN APR 22 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES BUT TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGEE RIVER
WHERE 48 HOURS OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC007-051-231840-
/O.EXT.KJAN.FL.W.0038.000000T0000Z-120424T0900Z/
/WSTM6.1.ER.120421T2345Z.120422T1800Z.120423T1800Z.NO/
740 AM CDT SUN APR 22 2012
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER AT WEST
* UNTIL LATE MONDAY NIGHT.
* AT 6:45 AM SUNDAY THE STAGE WAS 15.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY THIS
AFTERNOON.
* IMPACT...AT 15.0 FEET...LOWLANDS AND AGRICULTURAL LAND NEAR THE
RIVER BEGIN TO FLOOD.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 15.3 SUN 07 AM 15.2 14.1 12.9 15.5 01 PM 04/22
$$271
WGUS84 KJAN 230055
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
755 PM CDT SUN APR 22 2012
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. MOVE TO HIGHER GROUND IMMEDIATELY SHOULD
RISING WATER THREATEN YOUR SAFETY. REMEMBER...TURN AROUND, DON'T
DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC007-051-240300-
/O.EXT.KJAN.FL.W.0038.000000T0000Z-120424T0300Z/
/WSTM6.1.ER.120421T2345Z.120422T1715Z.120423T1200Z.NO/
755 PM CDT SUN APR 22 2012
THE FLOOD WARNING CONTINUES FOR
THE BIG BLACK RIVER AT WEST
* UNTIL MONDAY EVENING.
* AT 6:45 PM SUNDAY THE STAGE WAS 15.3 FEET AND FALLING.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE ON
MONDAY MORNING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 15.3 SUN 7 PM 15.0 13.8 12.6 FALLING
$$
DL051
WGUS84 KJAN 231209
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
709 AM CDT MON APR 23 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
BIG BLACK RIVER AT WEST AFFECTING ATTALA AND HOLMES COUNTIES
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAYS! THE
WATER MAY BE DEEPER THAN IT APPEARS. PLEASE USE EXTREME CAUTION IF
VENTURING NEAR RIVERBANKS. REMEMBER...TURN AROUND, DON'T DROWN!
THE FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH
IS FORECAST TO OCCUR OVER THE NEXT 12 HOURS FOR ALL SITES WHERE 48 HOURS
OF FORECAST RAINFALL ARE ROUTINELY USED.
ADDITIONAL INFORMATION IS AVAILABLE AT (USE LOWER CASE LETTERS)
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
&&
MSC007-051-231239-
/O.CAN.KJAN.FL.W.0038.000000T0000Z-120424T0300Z/
/WSTM6.1.ER.120421T2345Z.120422T1715Z.120423T0645Z.NO/
709 AM CDT MON APR 23 2012
THE FLOOD WARNING IS CANCELLED FOR
THE BIG BLACK RIVER AT WEST.
* AT 6:45 AM MONDAY THE STAGE WAS 14.7 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 1:45 AM MONDAY MORNING.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.8 FEET BY TOMORROW
MORNING.
&&
FLOOD OBSERVED FORECAST 6AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
UPPER BIG BLACK RIVER
WEST 15 14.7 MON 07 AM 13.8 12.6 11.4 FALLING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Apr 21, 3:40 AM CDT, 6 hours 34 minutes earlier.
Area forecast discussion, Apr 21, 3:40 AM CDT, 6 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 340 AM CDT SAT APR 21 2012 .SHORT TERM...TODAY THROUGH SUNDAY CLOUDY CONDITIONS THIS MORNING WILL GIVE WAY TO CLEARING BUT COOLER TEMPERATURES THIS AFTN/EVE. SUNNY AND MILD CONDITIONS EXPECTED SUNDAY. LATEST REGIONAL RADAR MOSAIC SHOWS LIGHT SHOWER ACTIVITY DECAYING OVER THE PAST COUPLE OF HOURS ACROSS WRN AND CNTRL ARKLAMISS WITH BETTER FORCING PUSHING FARTHER SOUTH ACROSS GOM COASTAL WATERS ATTM. AREA OBS ALSO REVEAL THE SFC FRONT IS THROUGH ALL BUT SERN LOCATIONS. WITH BOTH SFC LIFT AND DEEPER ASCENT BECOMING LIMITED ACROSS THE REGION BY THIS AFTN AND HI-RES MODEL OUTPUT SUPPORT...A FURTHER REDUCTION IN POPS WERE MADE FOR TODAY. SOME ISOLATED LIGHT SHOWER ACTIVITY MAY BE POSSIBLE ACROSS THE EAST AT BEST THIS AFTN BUT LOW- LVL DRYING COULD FURTHER REDUCE THIS ALREADY SMALL POSSIBILITY. GRADUAL CLEARING IS EXPECTED FROM NW TO SE THIS AFTN WITH DELTA BECOMING MOSTLY CLEAR BY MID/LATE AFTN. AFTN TEMPS WERE DROPPED BELOW GUIDANCE GIVEN WEAK CAA WITH CLOUDS AND ELEVATE3D NRLY WINDS HANGING ON TILL SUNSET FOR CNTRL AND SE LOCATIONS. FOR SUNDAY...TEMPERATURES WILL SLIGHTLY REBOUND BY 2-4 DEGREES OVER TODAY AS MORE SUN IS EXPECTED THROUGH THE DAY. HOWEVER...THERE APPEARS TO BE SOME STRATO-CUMULUS THAT WILL PIVOT ACROSS THE NE HALF THROUGH DAY AND COUPLED WITH STRONGER NRLY WINDS (20-25 MPH AT TIMES)...DUE TO DECENT MIXING...EXPECTED HIGHS WERE DROPPED A 2-3 DEGREES FROM GUIDANCE. CLOUDS WILL DISSIPATE QUICKLY AFTER SUNSET SUNDAY AND A RE-ENFORCING SHOT OF COOLER 850MB TEMPS WILL INFILTRATE THE REGION SUN AFTN THROUGH EARLY MONDAY AS THE TROUGH BECOMES ANOMALOUSLY AMPLIFIED ACROSS THE ERN SEABOARD. LOW TEMPERATURES MONDAY MORNING WILL BE 5-10 DEGREES BELOW AVERAGE WITH EVEN COOLER CONDITIONS EXPECTED THROUGH EARLY WEEK. /ALLEN/ .LONG TERM...MONDAY THROUGH NEXT SATURDAY QUIET WEATHER WILL EXIST DURING THE FIRST HALF OF THE WEEK WITH INCREASING RAIN CHANCES FOR THE SECOND HALF AND INTO THE WEEKEND AS A FRONTAL BOUNDARY ENTERS THE REGION AND LIKELY STALLS CLOSE BY. STARTING THIS WEEK...OUR REGION WILL BE RATHER COOL WITH READINGS SOME 10-15 DEGREES BELOW AVG FOR MON-MON NGT. THIS WILL BE DRIVEN BY AN ANOMALOUS UPPER TROUGH OVER THE EASTERN CONUS. THIS FEATURE WILL BE SOME 3-4 STANDARD DEV BELOW CLIMO WITH 850MB TEMPS ROUGHLY THE SAME. TUE MORNING WILL BE QUITE CHILLY WITH LOWS 35-45. A FEW RECORD LOWS MAY BE IN JEOPARDY! A SOLID LOOKING ANALOG FOR THIS COOL EVENT IS APR 24 2005...A FEW RECORD WERE SET DURING THAT SYSTEM. FOR TUE-WED...THE LARGE UPPER TROUGH AXIS SHIFTS EAST AND THIS ALLOWS THE SFC HIGH TO PUSH INTO THE EASTERN GULF TOWARDS FL. THIS WILL RESULT IN RETURN LOW LEVEL FLOW...BUT WITH MORE OF A WESTERLY COMPONENT. THIS WILL RESULT IN A QUICK WARMUP FOR MID WEEK AND A FAST EROSION OF THE BELOW NORMAL CONDITIONS. TUE ACTUALLY LOOKS TO BE NEAR AVG...BUT WED WILL RISE TO ABV NORMAL CONDITIONS WITH HIGHS 80-85. LOW LEVEL (LL) MOISTURE WILL BE SLOWER TO ARRIVE THAN USUAL DO TO THE MORE WESTERLY LL FLOW...BUT WILL ARRIVE AHEAD OF A FRONTAL SYSTEM FOR TUE. THINGS GET MORE INTERESTING FOR THE LATTER PART OF THE WEEK AND INTO THE WEEKEND. GLOBAL MODELS CONTINUE TO KEEP THE REGION UNDER NW FLOW ALOFT AND BOTH THE GFS/EURO ARE SHOWING A DECENT WAVE FOR THU WHICH WILL HELP TO PUSH A COOL FRONT INTO THE REGION. WITH THE COMBINATION OF A SFC FRONTAL FEATURE AND SOME UPPER SUPPORT...PRECIP POTENTIAL WILL INCREASE. THERE IS INDICATION THAT SOME ACTIVITY COULD DEVELOP QUICKLY NEAR THE FRONT LATE WED NGT AND DIVE SE INTO THE CWA. GUID POPS INDICATE THIS WITH SOME SLIGHT CHC POPS OVER THE N AND WILL NOT STRAY. MOST MODELS AGREE THU MAY HAVE THE BEST CHANCE FOR PRECIP AND HAVE TWEAKED POPS UP ACROSS THE N HALF TO 30-40%. THE BOUNDARY WILL REMAIN NEAR/IN THE AREA INTO THE WEEKEND AS THE UPPER PATTERN TRANSITIONS. THE PRESENCE OF THE BOUNDARY WILL KEEP SOME CHANCE FOR PRECIP AROUND AND GUID VALUES WERE FOLLOWED. WE WILL HAVE TO KEEP AN EYE ON STRONG/SVR STORM POTENTIAL WITH THIS ONE AS SOME INGREDIENTS DOE EXIST FOR POTENT STORMS OR SOME SORT OF COMPLEX WITH THE NW FLOW PATTERN. WILL HOLD OFF ON ANY MENTION IN PRODUCTS AND WATCH TO SEE HOW THINGS TREND. /CME/ && .AVIATION...BRIEF IFR AND SOLID MVFR CATS EXIST ACROSS WRN AND CNTRL TAF SITES WITH KGTR/KMEI/KHBG VFR WITH BKN/OVC 6-8KFT. ERN SITES ARE EXPECTED TO STAY VFR THROUGH PERIOD AS WRN AND CNTRL SITES WILL GRADUALLY IMPROVE TO VFR THROUGH MID TO LATE MORNING. THE ONGOING LIGHT RAIN SHOWERS ACROSS CNTRL AND NRN MS WILL CONTINUE TO DISSIPATE THROUGH THE EARLY MORNING HOURS. GRADUAL CLEARING IS EXPECTED FROM NW TO SE SITES THIS AFTN THROUGH TONIGHT WITH VFR PREVAILING FOR AN EXTEND PERIOD THROUGH THE WORK WEEK. WINDS HAVE BEEN ELEVATED THIS MORNING WITH NLY GUSTS AS HIGH AS 26 KT. WINDS WILL REMAIN ELEVATED THROUGH AFTN BEFORE REDUCING AFTER SUNSET. /ALLEN/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 66 47 71 46 / 17 0 0 0 MERIDIAN 67 47 71 44 / 19 0 0 0 VICKSBURG 65 47 73 45 / 10 0 0 0 HATTIESBURG 69 50 75 48 / 20 0 0 0 NATCHEZ 66 47 73 47 / 13 0 0 0 GREENVILLE 64 48 71 45 / 7 0 0 0 GREENWOOD 64 47 70 43 / 11 0 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && ALLEN/CME
Hazardous weather outlook, Apr 21, 3:43 AM CDT, 6 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 343 AM CDT SAT APR 21 2012 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 220845- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 343 AM CDT SAT APR 21 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT FRIDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. ALLEN
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 12:33 AM CDT | Special Weather Statement | JAN | Jefferson | 32 min |
| Apr 21, 12:40 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Jefferson | 65 min |
| Apr 21, 1:05 AM CDT | Severe Thunderstorm Warning | JAN | Copiah | 55 min |
Nearby
River Flood Warnings in Mississippi, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.